# SDR MALA965230

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND SKIN CHAFE DAMAGE AT FS 241 AND ON BOTH SIDES OF BL 0.00.  CHAF DAMAGE IS APPROX .025 INCH DEEP AND .125 INCH IN DIAMETER.  FABRICATED AND INSTALLED EXTERNAL REPAIR DOUBLER (.050 BY 4 BY 5 INCH) IAW FAC SRM 51-90-04 PG 7-8 REV JUN 1/93.  (M)
